# SDR DALA2014110705973

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON RT UPPER SLIDING WINDOW RAIL.  PERFORMED PERMANENT REPAIR ON UPPER SLIDING WINDOW RAIL RT IAW SRM A320 53-11-12, PARA 5C-2,  OPTION 1, FIG 203.
